# SDR DALA2025052904138

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION SPIGOT FITTING RECEPTACLE BORE ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT FITTING RECEPTACLE LH PYLON AS PER A319 SRM 54- 51-12-300-001. (0991894)
